# SDR ASMF200507009

- Difficulty date: July 10, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 45,682 hours, 31,748 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Part serial: MK2499
- Condition: Failed
- Location: Apu
- Part time: 14,296 hours, 8,150 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO PLATFORM.  DURING ENGINES STARTING, LT GENERATOR LIGHT TURNED ON.  DETECTED THAT RT GENERATOR AND APU GENERATOR DID NOT GET THEIR BARS.  CROSS FEED SUPPLY OUT OF SERVICE.  LT GEN OFF LIGHT TURNED ON.  GCU OF APU REPLACED IAW MM 24-20-00 CORRECTING THE FAILURE.  BCU REPLACED BUT FAILURE CONTINUED IN CROSS FEED SUPPLY AND LT GENERATOR LIGHT.  RT GENERATOR DEFERRED IAW MEL 24-8. DURING OVERNIGHT SERVICE, RELAY R2-33 WIRING WAS REPAIRED IAW WDM 30-27-00. ENGINE, APU GENERATOR AND EXTERNAL POWER WERE TESTED AND RELAY R2-37 REPLACED IAW MM 24-20-06, MM 24-40-00 AND MM 24-20-00 RESPECTIVELY. DEFERRED REPORT CLOSED.
